Siberian Mathematical Journal

, Volume 33, Issue 1, pp 54–61 | Cite as

Law of iterated logarithm for lacunary series with respect to the Walsh system

  • S. V. Levizov


Iterate Logarithm Walsh System Lacunary Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. F. Gaposhkin, “Lacunary series and independent functions,” Usp. Mat. Nauk,21, No. 6, 3–82 (1966).Google Scholar
  2. 2.
    V. F. Gaposhkin, “On lacunary series with respect to multiplicative systems of functions. I, II,” Sib. Mat. Zh.,12, No. 1, 65–83; No. 2, 295–314 (1971).Google Scholar
  3. 3.
    S. Takahashi, “A statistical property of the Walsh functions,” Stud. Sci. Math. Hung.,10, 98–98 (1975).Google Scholar
  4. 4.
    P. Revesz and M. Wschebor, “On the statistical properties of the Walsh functions,” Publ. Math. Ins. Hung. Acad. Sci. Ser. A,9, No. 3, 543–554 (1964).Google Scholar
  5. 5.
    A. Shiryaev, Probability [in Russian], Nauka, Moscow (1989).Google Scholar
  6. 6.
    W. F. Stout, “A martingale analogue of Kolmogorov's law of the iterated logarithm,” Z. Wahrscheinlichkeitstheor. und verw. Geb.,15, 279–290 (1970).Google Scholar
  7. 7.
    S. V. Levizov, “On the series with lacunas with respect to periodic multiplicative systems,” Sib. Mat. Zh.,29, No. 4, 111–125 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • S. V. Levizov

There are no affiliations available

Personalised recommendations